# SDR DALA2015020400886

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HANDLE HOUSING OF MID CARGO DOOR.  MECHANISM ON HANDLE OF MID CARGO COMPARTMENT DOOR WAS R & R HOUSING IAW AMM 52-30-1.  DUE TO WEAR EXCESSIVE ON HOUSING WAS R & R IAW SRM 51-30-2 AND 51-30-5.
